Identités de MacDonald
Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Exposé no. 483, 11 p.
@incollection{SB_1975-1976__18__191_0,
     author = {Demazure, Michel},
     title = {Identit\'es de {MacDonald}},
     booktitle = {S\'eminaire Bourbaki : vol. 1975/76, expos\'es 471-488},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     note = {talk:483},
     publisher = {Springer-Verlag},
     number = {18},
     year = {1977},
     zbl = {0345.17003},
     mrnumber = {476815},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1975-1976__18__191_0/}
}
TY  - CHAP
AU  - Demazure, Michel
TI  - Identités de MacDonald
BT  - Séminaire Bourbaki : vol. 1975/76, exposés 471-488
AU  - Collectif
T3  - Séminaire Bourbaki
N1  - talk:483
PY  - 1977
DA  - 1977///
IS  - 18
PB  - Springer-Verlag
UR  - http://www.numdam.org/item/SB_1975-1976__18__191_0/
UR  - https://zbmath.org/?q=an%3A0345.17003
UR  - https://www.ams.org/mathscinet-getitem?mr=476815
LA  - fr
ID  - SB_1975-1976__18__191_0
ER  - 
Demazure, Michel. Identités de MacDonald, dans Séminaire Bourbaki : vol. 1975/76, exposés 471-488, Séminaire Bourbaki, no. 18 (1977), Exposé no. 483, 11 p. http://www.numdam.org/item/SB_1975-1976__18__191_0/

[1] F.J. Dyson - Missed opportunities, Bull. Amer. Math. Soc., 78 (1972), 635-652. | MR 522147 | Zbl 0271.01005

[2] H. Garland, J. Lepowsky - Lie algebra homology and the Macdonald-Kač formulas, Preprint. | MR 414645

[3] V.G. Kač - Infinite dimensional Lie algebras and Dedekind's η function (Traduction anglaise), Functional Analysis and its Applications, 8 (1974), 68-70.

[4] B. Kostant - On Macdonald's η-function formula, the laplacian, and generalized exponents, Preprint.

[5] I.G. Macdonald - Affine root systems and Dedekind's η function, Inventiones Math., 15 (1972), 91-143. | Zbl 0244.17005

[6] R.V. Moody - Macdonald identities and euclidean Lie algebras, Proc. Amer. Math. Soc., 48 (1975), 43-52. | MR 442048 | Zbl 0315.17003

[7] B. Van Asch - Des identités pour certaines puissances de η , C.R. Acad. Sc. Paris, t. 277 (5 déc. 1973), p. 1087-1090. | Zbl 0268.10011

[8] D.N. Verma - Revue de [5], Math. Reviews, Vol. 50, n° 5, Revue 9996, nov. 1975.